IJPAM: Volume 106, No. 4 (2016)
Fong-Yeng Foo, Ho-Kuen Ng
Faculty of Computer & Mathematical Sciences
Universiti Teknologi MARA (Segamat Campus)
85000, Johor, MALAYSIA
Department of Mathematics
San Jose State University
San Jose, CA 95192, USA
Abstract. Let be a simple, finite and undirected graph of order . Given a bijection , we associate 2 integers and with every edge in . The labeling induces an edge labeling such that for any edge in , if , and otherwise. Let be the number of edges labeled with . We say is an SD-prime cordial labeling if . Moreover is SD-prime cordial if it admits an SD-prime cordial labeling. In this paper, we investigate the SD-prime cordiality of some standard graphs.
Received: November 22, 2015
AMS Subject Classification: 05C78, 05C25
Key Words and Phrases: prime labeling, prime cordial labeling, SD-prime labeling, SD-prime cordial labeling
Download paper from here.
DOI: 10.12732/ijpam.v106i4.4 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 1017 - 1028